the whitening strips i was using started to really eat away at my enamal probably because i treated them like hair dye and left them on for as long as i possibly could. s i stopped using them and started brushing my teeth with bactine antiseptic spray after brushing with toothpaste to make sure bacteria isnt eating away at the enamal thats left and to help with staining from coffee soda ect. but now my teeth are showing signs of tooth decay and i feel its due to the bactine ive only been using it for a month 2 times a day after first brushing with regular toothpaste. what are the effects of the bactine spray used on teeth? and how can i prevent anymore tooth deacy from happening?
See a dentist. This isn't something you can home remedy. You may have damaged your teeth. You aren't supposed to put bactine in your mouth.
Like kaismama said, don't use antiseptic spray in your mouth. It's likely to do absolutely nothing after you first swallow and might be toxic if taken internally.
The reason why teeth whitening strips have instructions with set time limits is because the use a harsh acidic bleach that whitens your teeth by dissolving and bleaching everything in its path.
Sadly, in pursuit of those TV white teeth you have badly damaged your own. Caps will be needed as your teeth will likely deteriorate at an accelerated rate now as most of the enamel is gone and it will cost.
To keep your mouth at a nice pH level for teeth health (alkaline) try chewing a sugar free gum to keep up saliva production. Decay causing, acid loving bacteria thrive in a sugar affected mouth.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2010 • 2 answers
Updated 6 May 2011 • 2 answers
Updated 30 Jul 2012 • 1 answer
Updated 25 Jan 2014 • 1 answer
Updated 16 May 2015 • 1 answer